Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Certain spectral properties of a pencil of linear bounded operators

  • 36 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. V. Ditkin, “Some spectral properties of a pencil of linear operators in a Banach space,” Mat. Zametki,22, No. 6, 847–857 (1977).

  2. 2.

    T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, New York (1966).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 31, No. 1, pp. 75–79, January, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ditkin, V.V. Certain spectral properties of a pencil of linear bounded operators. Mathematical Notes of the Academy of Sciences of the USSR 31, 39–41 (1982). https://doi.org/10.1007/BF01146266

Download citation

Keywords

  • Spectral Property